Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 27, 2013, 5:40 PM EDT for Howard County, Indiana. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 27, 2013, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Howard County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:02 PM EDT | HAIL 0.25 | 1 N Kokomo, IN | NEAR THE INTERSECTION OF US ROUTE 31 AND COUNTY ROAD 300N. |
| Jun 27, 6:04 PM EDT | HAIL 0.7 | Kokomo, IN | |
| Jun 27, 6:05 PM EDT | TSTM WND GST 60 | Kokomo, IN | PONDING OF WATER ALONG ROAD SIDE AS WELL. LOCATED ON US HIGHWAY 31 |
| Jun 27, 6:05 PM EDT | HAIL 1.25 | Kokomo, IN | PONDING OF WATER ALONG ROAD SIDE AS WELL. LOCATED ON US HIGHWAY 31 |
| Jun 27, 6:06 PM EDT | HAIL 0.88 | Kokomo, IN | |
| Jun 27, 6:07 PM EDT | HAIL 0.5 | Kokomo, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2626 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS53 KIND 272140
SVRIND
INC067-272230-
/O.NEW.KIND.SV.W.0091.130627T2140Z-130627T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWARD COUNTY IN CENTRAL INDIANA...
* UNTIL 630 PM EDT
* AT 536 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALTON...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KOKOMO...INDIAN HEIGHTS AND GREENTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2140Z 331DEG 29KT 4062 8618
HAIL...1.00IN
WIND...60MPH
$$
RYAN4 follow-up statements
290
WWUS53 KIND 272151
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU JUN 27 2013
INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
551 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 630 PM EDT...
AT 549 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GRISSOM AFB...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KOKOMO...INDIAN HEIGHTS AND GREENTOWN.
QUARTER SIZE HAIL WAS REPORTED BY EMERGENCY MANAGEMENT IN BUNKER
HILL IN SOUTHERN MIAMI COUNTY AT 549 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2151Z 331DEG 29KT 4055 8614
HAIL...1.00IN
WIND...60MPH
$$
RYAN411
WWUS53 KIND 272203
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT THU JUN 27 2013
INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
603 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 630 PM EDT...
AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KOKOMO...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIAN HEIGHTS AND GREENTOWN.
A 58 MPH WIND GUST WAS RECORDED AT GRISSOM AIR FORCE BASE AT 541 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2203Z 331DEG 29KT 4047 8610
HAIL...1.00IN
WIND...60MPH
$$
RYAN936
WWUS53 KIND 272212
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT THU JUN 27 2013
INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
612 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOWARD COUNTY UNTIL 630 PM EDT...
AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF KOKOMO...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN HOWARD COUNTY.
HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS WERE REPORTED ALONG U S
ROUTE 31 IN KOKOMO AT 605 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4049 8616 4052 8594 4041 8586 4041 8615
TIME...MOT...LOC 2211Z 331DEG 29KT 4041 8607
HAIL...1.00IN
WIND...60MPH
$$
RYAN754 WWUS53 KIND 272221 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 621 PM EDT THU JUN 27 2013 INC067-272231- /O.EXP.KIND.SV.W.0091.000000T0000Z-130627T2230Z/ HOWARD IN- 621 PM EDT THU JUN 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD COUNTY WILL EXPIRE AT 630 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED SOUTH INTO NORTHERN TIPTON COUNTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS. LAT...LON 4049 8616 4052 8594 4041 8586 4041 8615 TIME...MOT...LOC 2221Z 331DEG 29KT 4034 8602 $$ RYAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:28 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 27, 4:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 PM EDT THU JUN 27 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 306 PM EDT THU JUN 27 2013 A FRONTAL SYSTEM WILL SETTLE SOUTH INTO THE SOUTHERN STATES AS AN UPPER LOW DIGS SOUTH ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY THIS WEEKEND. THIS FEATURE WILL THEN RETROGRADE WEST ACROSS THE MIDDLE MISSISSIPPI VALLEY MIDWEEK OF NEXT WEEK. THE RESULT WILL BE SHOWER AND OR THUNDERSTORM CHANCES THROUGH NEXT WEEK. WITH THE UPPER LOW NEARBY...TEMPERATURES WILL BE ON THE LOW SIDE FOR THIS TIME OF YEAR WITH AFTERNOON HIGHS ONLY IN THE 70S BY SATURDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 306 PM EDT THU JUN 27 2013 UPPER LOW ACROSS WESTERN ONTARIO WILL DROP SOUTHEAST TO THE NORTHERN GREAT LAKES BY FRIDAY MORNING WITH FAST NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA. NORTHEASTERN FORECAST AREA WILL BE IN LEFT EXIT REGION OF 50+ KNOT 500 MILLIBAR JET AND WITHIN WANING INSTABILITY AXIS. MEANWHILE...30 KNOT LOW LEVEL JET WILL PARALLEL THE UPPER JETS NORTHWEST TO SOUTHEAST ORIENTATION AND ACROSS OUR SOUTHWESTERN FORECAST. WITH MODELS IN DECENT AGREEMENT...WENT WITH ALLBLEND COMPROMISE WHICH WAS THROWING OUT CHANCE OF POPS NORTHEAST AND SLIGHT CHANCE POPS SOUTHWEST. WITH INSTABILITY WEAKENING...WILL DROP POPS SOUTHWEST OVERNIGHT WITH ONLY SLIGHT CHANCE POPS NORTHEAST. WITH A DECENT AMOUNT OF CLOUDS EXPECTED TO HANG AROUND PER RH ON MODEL TIME SECTIONS...WILL GO AT OR ABOVE SIMILAR MOS TEMPERATURES IN THE MID TO UPPER 60S FOR OVERNIGHT LOWS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 306 PM EDT THU JUN 27 2013 MAIN CHALLENGE FOR THE SHORT TERM WILL BE TIMING AND COVERAGE OF POPS ALONG WITH TEMPERATURES. MODELS ARE SIMILAR AND THUS WILL STICK WITH A BLEND THAT SUGGESTS UPPER LOW ACROSS THE GREAT LAKES TONIGHT WILL DIG SOUTHWEST AND BE ACROSS CENTRAL INDIANA BY SUNDAY. THIS WILL BRING IN MORE CLOUD COVER AND CONTINUED POPS. MODEL TIME SECTIONS ARE SHOWING SIGNIFICANT DEEPENING OF MOISTURE ON FRIDAY AND FRIDAY NIGHT AHEAD OF THE UPPER LOW. IN ADDITION...WITH THE UPPER LOW AROUND...THERE WILL BE A MODEST 700-500 MILLIBAR LAPS RATE AXIS ACROSS THE FORECAST AREA. LAPSE RATES WILL BE AROUND 6 DEGREES CENTIGRADE PER KILOMETER. WITH THE COMBO OF MOISTURE...INSTABILITY AND LIFT...WILL KEEP AT LEAST CHANCE POPS IN FOR FRIDAY AND FRIDAY NIGHT WITH GOOD CHANCES BY SUNDAY. SHOULD BE JUST ENOUGH CAPE AROUND TO MENTION THUNDERSTORMS. ACTIVITY SHOULD MAINLY BE DIURNAL AS WELL WITH LOSS OF SUNSHINE MAKING IT MUCH LESS UNSTABLE IF UNSTABLE AT ALL. WITH UPPER LOW AROUND...WILL LEAN AT OR BELOW ALLBLEND AFTERNOON HIGHS AND LEAN WARMER ON OVERNIGHT LOWS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 220 PM EDT THU JUN 27 2013 MODELS ARE CLOSE ENOUGH THROUGH THE LONG TERM THAT THE ALLBLEND INITIALIZATION CAN BE USED FOR MOST ITEMS. AN UPPER LOW AND ASSOCIATED SURFACE LOW WILL MEANDER ACROSS THE AREA THROUGHOUT THE LONG TERM. THIS RESULTS IN DAILY CHANCES FOR RAIN THROUGH THE PERIOD. UNCERTAINTY IS TOO HIGH TO GO ANY HIGHER THAN CHANCE POPS AT ANY ONE TIME. WITH THE UPPER LOW AROUND HIGH TEMPERATURES WILL BE BELOW AVERAGE THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 27/2100Z TAF UPDATE/... ISSUED AT 421 PM EDT THU JUN 27 2013 UPDATE... NO CHANGES. PREVIOUS DISCUSSION... VFR EXPECTED THROUGH THE PERIOD. CUMULUS CLOUDS WILL CONTINUE ACROSS MUCH OF THE AREA THIS AFTERNOON...WITH BASES HAVING RISEN INTO THE VFR CATEGORY BY VALID TIME. EXPECT SCATTERED TO BROKEN CONDITIONS AT THE SITES. CU WILL DISSIPATE WITH LOSS OF HEATING THIS EVENING...BUT MID AND HIGH CLOUDS WILL MOVE INTO THE AREA FROM CONVECTION TO THE WEST. MORE CU WILL POP UP ON FRIDAY. SCATTERED CONVECTION WILL POP UP THIS AFTERNOON AND PERSIST INTO EARLY EVENING...BUT UNCERTAINTIES IN COVERAGE AND TIMING PRECLUDE ANY MENTION IN THE TAFS. THERE IS ALSO SOME CONCERN ABOUT FOG TONIGHT...BUT FORECAST SOUNDINGS SHOW THERE SHOULD BE ENOUGH MIXING TO PREVENT FOG FORMATION. HOWEVER CONFIDENCE IS MEDIUM AT BEST. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....50 AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 27, 4:25 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT THU JUN 27 2013 INZ021-028>031-035>049-051>057-062>065-070>072-281000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 425 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL. TIMING: THIS AFTERNOON AND EVENING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>069-281000- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 425 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS. HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL. RIVER FLOODING. TIMING: THIS AFTERNOON AND EVENING. RIVER FLOODING ONGOING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO THIS EVENING. FLOODING CONTINUES IN SOME LOCATIONS NEAR THE WABASH AND WHITE RIVERS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS AND WARNINGS FOR MORE INFORMATION ON RIVER FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. RIVER FLOODING ALONG THE WABASH AND WHITE RIVERS ARE LIKELY TO CONTINUE INTO THE WEEKEND. DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:22 PM EDT | Flash Flood Warning | IND | Daviess, Martin | 3 hr |
| Jun 26, 8:58 PM EDT | Flash Flood Warning | IND | Knox | 3 hr |
| Jun 26, 9:06 PM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Jun 26, 10:30 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 65 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 54 hr |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
| Jun 26, 10:44 PM EDT | River Flood Warning | IND | Knox, Sullivan | 59 hr |
| Jun 27, 4:21 AM EDT | Dense Fog Advisory | IND | Bartholomew, Brown, Clay, Daviess, Greene, Hendricks and 14 more | 5 hr |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Gibson, Knox | 5 days |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Knox | 54 hr |
| Jun 27, 12:08 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 8 days |
| Jun 27, 6:15 PM EDT | Special Weather Statement | IND | Tipton | 30 min |
| Jun 27, 6:33 PM EDT | Special Weather Statement | IND | Madison | 42 min |
| Jun 27, 7:01 PM EDT | Special Weather Statement | IND | Henry | 44 min |
| Jun 27, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison, Rush | 45 min |
| Jun 27, 7:58 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.